Pacific Journal of Mathematics

Triple series equations involving Laguerre polynomials.

John S. Lowndes

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 167-173.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983154

Mathematical Reviews number (MathSciNet)
MR0243301

Zentralblatt MATH identifier
0175.35903

Subjects
Primary: 45.20
Secondary: 33.00

Citation

Lowndes, John S. Triple series equations involving Laguerre polynomials. Pacific J. Math. 29 (1969), no. 1, 167--173. https://projecteuclid.org/euclid.pjm/1102983154


Export citation

References

  • [1] J. S. Lowndes, Some dual series equations involving Laguerre polynomials, Pacific J. Math. 25 (1968), 123-127.
  • [2] J. S. Lowndes, Dual series and triple integral equations Proc. Edin. Math. Soc. (to be published)
  • [3] J. S. Lowndes, Some triple series equations involving Jacobi polynomials, Proc. Edin. Math. Soc. 16 (1968), 101-108.
  • [4] I. N. Sneddon, Mixed boundary value problems in potential theory, North-Holland, 1966.
  • [5] K. N. Srivastava, On triple series equations involving series of Jacobi polynomials, Proc. Edin. Math. Soc. 15 (1967),221-233.